# SDR AALA20120216TUL01

- Difficulty date: February 16, 2012
- Submitted: February 16, 2012
- Operation: Air carrier
- Aircraft: N931AN
- Make and model: Boeing 737823
- Aircraft serial: 30079
- Aircraft time: 36,221 hours, 14,755 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Vapor Barrier
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING CENTER SECTION REAR SPAR VAPOR BARRIER LOCATED IN RIGHT WHEEL WELL BETWEEN RIGHT BUTTLINES 6.15 AND 15.54 CRACKED.  INSTALLED REPAIR ANGLES, SHIMS AND STRAPS AT BAY 1R, 2R AND 4R PER SRM 57-10-10-2R, REPAIR 2 AND EA B737-57-021884.
